# SDR MALA975652

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A091
- System (JASC): 7600 · Engine Controls
- Part: Control Quadrant
- Part number: 5308216
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2906 - AFTER TAKEOFF THE 'FI STOP OPEN' LIGHT ILLUMINATED AFTER GEAR WAS RETRACTED ON TAKEOFF.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED CONTROL QUADRANT.  ALL CHECKS GOOD.  (M)
